\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On relaxation of state constrained optimal control problem for a PDE-ODE model of supply chains

Abstract Related Papers Cited by
  • We discuss the optimal control problem (OCP) stated as the minimization of the queues and the difference between the effective outflow and a desired one for the continuous model of supply chains, consisting of a PDE for the density of processed parts and an ODE for the queue buffer occupancy. The main goal is to consider this problem with pointwise control and state constraints. Using the so-called Henig delation, we propose the relaxation approach to characterize the solvability and regularity of the original problem by analyzing the corresponding relaxed OCP.
    Mathematics Subject Classification: Primary: 35L65, 90B30, 49J20; Secondary: 76N25.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    D. Armbruster, P. Degond and C. Ringhofer, A model for the dynamics of large queuing networks and supply chains, SIAM Journal on Applied Mathematics, 66 (2006), 896-920.doi: 10.1137/040604625.

    [2]

    H. Attouch, G. Buttazzo and G. Michaille, Variational Analysis in Sobolev and BV Spaces: Application to PDE and Optimization, SIAM, Philadelphia, 2006.

    [3]

    G. Bretti, C. D'Apice, R. Manzo and B. Piccoli, A continuum-discrete model for supply chains dynamics, Networks and Heterogeneous Media, 2 (2007), 661-694.doi: 10.3934/nhm.2007.2.661.

    [4]

    G. A. Chechkin and A. Yu. Goritsky, S.N. Kruzhkov's Lectures on First-Order Quasilinear PDEs, in Analytical and Numerical Aspects of PDEs, Walter de Gruyter, 2009.

    [5]

    C. F. Daganzo, A Theory of Supply Chains, Springer-Verlag, New York, Berlin, Heidelberg, 2003.doi: 10.1007/978-3-642-18152-8.

    [6]

    C. D'Apice, S. Göttlich, M. Herty and B. Piccoli, Modeling, Simulation, and Optimization of Supply Chains: A Continuous Approach, SIAM, Philadelphia, 2010.doi: 10.1137/1.9780898717600.

    [7]

    C. D'Apice, P. I. Kogut and R. Manzo, Efficient controls for one class of fluid dynamic models, JFar East J. Appl. Math., 46 (2010), 85-119.

    [8]

    C. D'Apice and R. Manzo, A fluid-dynamic model for supply chain, Networks and Heterogeneous Media, 1 (2006), 379-398.doi: 10.3934/nhm.2006.1.379.

    [9]

    C. D'Apice, R. Manzo and B. Piccoli, Modelling supply networks with partial differential equations, Quarterly of Applied Mathematics, 67 (2009), 419-440.

    [10]

    C. D'Apice, R. Manzo and B. Piccoli, Existence of solutions to Cauchy problems for a mixed continuum-discrete model for supply chains and networks, Journal of Mathematical Analysis and Applications, 362 (2010), 374-386.doi: 10.1016/j.jmaa.2009.07.058.

    [11]

    C. D'Apice, R. Manzo and B. Piccoli, Optimal input flow for a PDE-ODE model of supply chains, Commun. Math. Sci., 10 (2012), 1225-1240.doi: 10.4310/CMS.2012.v10.n4.a10.

    [12]

    C. D'Apice, R. Manzo and B. Piccoli, Numerical schemes for the optimal input flow of a supply-chain, SIAM Journal on Numerical Analysis, 51 (2013), 2634-2650.doi: 10.1137/120889721.

    [13]

    F. Dubois and P. L. Lefloch, Boundary conditions for nonlinear hyperbolic systems of conservation laws, Journal of Differential Equations, 71 (1988), 93-122.doi: 10.1016/0022-0396(88)90040-X.

    [14]

    E. Giusti, Minimal Surfaces and Functions of Bounded Variation, Birkhäuser, Boston, 1984.doi: 10.1007/978-1-4684-9486-0.

    [15]

    S. Göttlich, M. Herty and A. Klar, Network models for supply chains, Comm. Math. Sci., 3 (2005), 545-559.doi: 10.4310/CMS.2005.v3.n4.a5.

    [16]

    S. Göttlich, M. Herty and A. Klar, Modelling and optimization of supply chains on complex networks, Comm. Math. Sci., 4 (2006), 315-330.doi: 10.4310/CMS.2006.v4.n2.a3.

    [17]

    K. Han, T. L. Friesz and T. Yao, A variational approach for continuous supply chain networks, SIAM J. Control Optim., 52 (2014), 663-686.doi: 10.1137/120868943.

    [18]

    D. Helbing, S. Lämmer, T. Seidel, P. Seba and T. Platkowsk, Physics, stability and dynamics of supply networks, Phys. Rev., E, 70 (2004), 66-116.doi: 10.1103/PhysRevE.70.066116.

    [19]

    M. Herty, A. Klar and B. Piccoli, Existence of solutions for supply chain models based on partial differential equations, SIAM J. Math. Anal., 39 (2007), 160-173.doi: 10.1137/060659478.

    [20]

    C. Kirchner, M. Herty, S. Göttlich and A. Klar, Optimal Control for Continuous Supply Network Models, Netw. Heterog. Media, 1 (2006), 675-688.doi: 10.3934/nhm.2006.1.675.

    [21]

    P. I. Kogut and G. Leugering, Optimal Control Problems for Partial Differential Equations on Reticulated Domains. Approximation and Asymptotic Analysis, Birkhäuser Verlag, Boston, 2011.doi: 10.1007/978-0-8176-8149-4.

    [22]

    P. I. Kogut and R. Manzo, On Vector-valued approximation of state constrained optimal control problems for nonlinear hyperbolic conservation laws, Journal of Dynamical and Control Systems, 19 (2013), 381-404.doi: 10.1007/s10883-013-9184-5.

    [23]

    M. La Marca, D. Armbruster, M. Herty and C. Ringhofer, Control of continuum models of production systems, IEEE Trans. Automatic Control, 55 (2010), 2511-2526.doi: 10.1109/TAC.2010.2046925.

    [24]

    P. D. Lax, Hyperbolic System of Conservation Laws and the Mathematical Theory of Shock Waves, Society of Industrial and Applied Mathematics, Philadelfia, Pa., 1973.

    [25]

    M. Miranda, Comportamento delle successioni convergenti di frontiere minimali, Rend. Sem. Mat. Univ. Padova, 38 (1967), 238-257.

    [26]

    R. Schiel, Vector Optimization ans Control with PDEs and Pointwise State Constraints, PhD thesis, Friedrich-Alexander-Universität Erlangen-Nürnberg, 2014.

    [27]

    D. M. Zhuang, Density result for proper efficiencies, SIAM J. on Control and Optimiz., 32 (1994), 51-58.doi: 10.1137/S0363012989171518.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(104) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return